# SDR AALA202505053549

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 36,712 hours, 15,739 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: TRAILING EDGE FLAP ASYMMETRY DURING APPROACH; ONE UP AND ONE AT LESS THAN 1 DEGREE. AIRCRAFT EMERGENCY LANDED SAFELY AT PHL. PERFORM BITE TEST OF THE FLAP AND SLAT ELECTRONICS UNIT (FSEU), PER FIM 27-51-00-810-801 FOR EXISTING FAULTS THERE WAS NO FAULTS. TEST PASS THE FAULT HISTORY FOR THAT LEG 0 THAT IT HAD FAULT HAD NO FAULT. PERFORM BITE TEST OF THE TRAILING EDGE FLAP LOAD RELIEF SYSTEM, PER AMM 27-51-00-740-803 TEST PASS NO FAULTS. PERFORM BITE TEST OF THE TRAILING EDGE FLAP ASYMMERTY SKEW SYSTEM, PER AMM 27-51-00-740-802 TEST PASS NO FAULTS. NO FAULT FOUND AT ALL ON ANY FLIGHT CONTROL SYSTEM.
